The relation graph

Huber, K. T. and Moulton, V. ORCID: https://orcid.org/0000-0001-9371-6435 (2002) The relation graph. Discrete Mathematics, 244 (1-3). pp. 153-166. ISSN 0012-365X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:11
Last Modified: 13 Aug 2022 06:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/21524
DOI: 10.1016/S0012-365X(01)00080-2

Actions (login required)

View Item View Item